# SDR SRAA970719

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE COMBI UNIT FROM AIRCRAFT AT ANC, FOUND RT LOWER SIDE EMERGENCY EXIT LIGHT INOP.  COMBI UNIT REMOVED FROM AIRCRAFT AND ITEM TRANSFERRED TO COMBI LOG BOOK TO BE CORRECTED.
